# SDR 2DYA2025081300013

- Difficulty date: November 17, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N825KW
- Make and model: Boeing 777212
- Aircraft serial: 32318
- Aircraft time: 54,182 hours, 12,850 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 7671F
- Condition: Burned Out
- Location: Zone 200
- Part time: 500 hours, 50 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHTS INOPERATIVE AT DOORS 3L AND 4L ON PREFLIGHT INSPECTION.  R & R THE BULBS AT DOORS 3L & 4L OPS CHECKED GOOD.
